# SDR AALA202204196265

- Difficulty date: April 16, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 62,653 hours, 30,907 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fork
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR CONTACTING GIRT BAR WHEN CLOSING DOOR WHILE ARMED. ADJUSTED TELESCOPIC FORKS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-13-22 AND TASK CARD 26C84252002.
